English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 88866/118573 (75%)
Visitors : 23560605      Online Users : 715
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 學位論文 >  Item 140.119/86785
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/86785

    Title: 非線性微分方程之研究
    Some Studies in the Nonlinear Differential Equations
    Authors: 陳怡真
    Chen, Yi-Chen
    Contributors: 蔡隆義
    Tsai, Long-Yi
    Chen, Yi-Chen
    Keywords: 微分方程
    differential equation
    blow-up rate
    blow-up constant
    energy method
    life-span time
    Date: 1998
    Issue Date: 2016-04-27 16:43:15 (UTC+8)
    Abstract: 在這篇論文中,我們討論具有初始值條件的二階微分方程 □□□□□
    In this paper we shall consider the initial value problem for second order differential equation of the form □□□□□
    List of Figures
    List of Tables
    Chapter1 On the Scalar Differential Equation
    1.1 Fundamental Lemmas
    1.2 The Asymptotic Behavior of the Global Solutions
    1.3 Estimates for the Life Span of the Blow-up Solutions
    1.4 Blow-up Rate and Blow-up Constant
    1.5 Properties of the Life Span Time
    1.5.1 The Property of
    1.5.2 The Property of 9
    1.5.3 The Behavior of the Blow-up Constant
    Chapter 2 On The System of Differential Equations
    2.1 Fundamental Lemmas
    2.2 Estimates for the Life Span Time
    2.3 Particular System
    2.3.1 Fundamental Lemmas
    2.3.2 Estimates for the Life Span Time
    Chapter 3 Conclusions
    3.1 The Scalar Differential Equation
    3.1.1 Table
    3.1.2 Examples
    3.2 The System of Differential Equation
    3.2.1 Table
    3.3 Particular System
    3.3.1 Table
    3.3.2 Examples
    Reference: [1] D. O'Regan, Some general existence principles and results for □□□□□(0<t<1), SIAM Journal on Mathematical Analysis, 24, 648-668,(1993).
    [2] J. R. Esteban and J. L. Vazquez, On the Equation of Turbulent in One-dimensional Porous Media, Nonlinear Analysis, 10, 1303-1325, (1986).
    [3] Jiun-Hon Lin, The Regularity of Solutions for Non-linear Differential Equation □□□□□, Master thesis, National Chengchi University, ( 1999).
    [4] Junyu Wang and Wenjie Gao, A Singular Boundary Value Problem for the One-dimensional p -Laplacian, Journal of Mathematical Analysis and Applications, 201, 851-866,(1996).
    [5] L. E. Bobisub and D. O'Regan, Existence of Positive Solutions for Singular Ordinary Differential Equations with Nonlinear Boundary Conditions, Proceedings of the American Mathematical Society, 124, 2081-2087, (1996).
    [6] M. A. Herrero and J. L. Vazquez, On the Propagation Properties of a Nonlinear Degenerate Parabolic Equation, Communications in Partial Differential Equations, 7, 1381-1402, (1982).
    [7] Meng-Rong Li, On the Differential Equation □□□□□, Preprint, National Chengchi University, (1999).
    [8] Zuodong Yang, Existence of Positive Solutions for a Class of Singular two Point Boundary Value Problems of Second Order Nonlinear Equation, Applied Mathematics and Mechanics, 17, 465-476, (1996).
    Description: 碩士
    Source URI: http://thesis.lib.nccu.edu.tw/record/#B2002001690
    Data Type: thesis
    Appears in Collections:[應用數學系] 學位論文

    Files in This Item:

    File SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback